Pacific Journal of Mathematics

Envelopes of holomorphy of Hartogs and circular domains.

Enrico Casadio Tarabusi and Stefano Trapani

Article information

Source
Pacific J. Math., Volume 149, Number 2 (1991), 231-249.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644462

Mathematical Reviews number (MathSciNet)
MR1105697

Zentralblatt MATH identifier
0718.32012

Subjects
Primary: 32D10: Envelopes of holomorphy
Secondary: 32A07: Special domains (Reinhardt, Hartogs, circular, tube)

Citation

Casadio Tarabusi, Enrico; Trapani, Stefano. Envelopes of holomorphy of Hartogs and circular domains. Pacific J. Math. 149 (1991), no. 2, 231--249. https://projecteuclid.org/euclid.pjm/1102644462


Export citation

References

  • [B] Th.J. Barth, TheKobayashi indicatrix at the center of a circular domain, Proc. Amer. Math. So, 88 (1983), 527-530.
  • [BM] S. Bochner andW. T. Martin, Several complex variables, Princeton Math. Ser. #10,Princeton University Press, Princeton,1948.
  • [Cm] R. Carmignani, Envelopes ofholomorphy andholomorphic convexity, Trans. Amer. Math. Soc,179(1973),415-431.
  • [Ct] H. Cartan, Lesfonctions de deux variables complexes et le probleme dela representation analytique, J. Math. Pures Appl., (9) 10 (1931), 1-114.
  • [GF] H.Grauert andK. Fritzsche, Several complex variables, Graduate Texts in Math. #38,Springer,New York, 1976.
  • [GrR] H.Grauert andR. Remmert, Konvexitt in der komplexen Analysis (Nicht- holomorph-konvexe Holomorphiegebiete und Anwendungen auf die Abbil- dungstheorie), Comment. Math. Helv., 31 (1956/57), 152-183.
  • [GuR] R. C.Gunning andH.Rossi, Analytic functions of several complex variables, Ser. in Modern Anal., Prentice-Hall, Englewood Cliffs, 1965.
  • [H] L.Hrmander, An introduction tocomplex analysis inseveralvariables, North- Holland Math. Library #7,North-Holland, Amsterdam, 1973.
  • [SS] B. Shifman andA. J. Sommese, Vanishing theorems on complex manifolds, Progr. Math. #56,Birkhauser, Boston, 1985.
  • [T] P.Thullen, Zur Theorie derSingularitdten derFunktionen zweier komplexen Vernderlichen (Die Regularittshllen), Math. Ann., 106 (1932), 64-76.
  • [V] V. S. Vladimirov, Metody teorii funktsi mnogikh kompleksnykh peremen- nykh, Izdat. "Nauka", Moscow, 1964;English transl., Methods of the theory offunctions of many complex variables, TheM.I.T. Press, Cambridge, 1966.
  • [VS] V. S. Vladimirov and M. Shirinbekov, O postroenii obolochek golomorfnosti dlja oblastei Gartogsa, Ukrain. Mat. Zh., 15 (1963), 189-192; On the con- struction of envelopes of holomorphy for Hartogs domains, abstract # 3175, MR 28 (1964), p. 620.